MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-1003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 2 weeks after the prior revision, for a dislocation of unknown cause.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 14 days after the previous revision surgery which occurred on (b)(6) 2024.Primary surgery occurred on (b)(6) 2024.The first revision surgery was for a patient fall.For this revision, no fall or other trauma reported.This revision occurred for dislocation of no known cause.36 mm + 3 humeral stability cup and 9 mm humeral spacer explanted.These parts were replaced with a 50x19 centered head and 24 mm eccentric adapter.Distributor confirms that this is a conversion to a hemi resulting in no humeral cup present in the system.Distributor confirms that no non-fx product was implanted for explanted.

Brand Name
FX V135 REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19096375
Report Number3014128390-2024-00022
Device Sequence Number7407998
Product Code PHX
UDI-Device Identifier03701037309414
UDI-Public03701037309414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-1003
Device Lot NumberS2315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0007 LOT: U0720
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexUnknown